# SDR DALA2021092205669

- Difficulty date: September 11, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 85,585 hours, 38,301 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3237 - ATB - FOR #2 ENGINE REVERSER UNLOCK MESSAGE. CORRECTIVE ACTION: REPLACED LOWER OUTBOARD LATCH FITTING PIN AND ROLLER PER ROHR CMM 78-32-35. OPS CHECK GOOD PER A320 AMM 78-31-00. A/C OK FOR SERVICE.
